RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eur. J. Math., 2015, том 1, выпуск 3, страницы 462–482 (Mi ejm3)  

Duality of planar and spacial curves: new insight

Vik. S. Kulikova, Eugenii Shustinb

a Steklov Mathematical Institute, 8 Gubkina Str., 119991, Moscow, Russia
b School of Mathematical Sciences, Raymond and Beverly Sackler Faculty of Exact Sciences, Tel Aviv University, Ramat Aviv, 69978, Tel Aviv, Israel

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-00160
15-01-02158
Министерство образования и науки Российской Федерации 5-100
German–Israeli Foundation Grant 1174-197.6/2011
The first author has been supported by Grants of RFBR 14-01-00160 and 15-01-02158, and by the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University Higher School of Economics, AG Laboratory. The second author has been supported by the Hermann–Minkowski–Minerva Center for Geometry at the Tel Aviv University and by the German–Israeli Foundation Grant No. 1174-197.6/2011.


DOI: https://doi.org/10.1007/s40879-015-0052-6


Реферативные базы данных:

ArXiv: 1412.1944
Тип публикации: Статья
Поступила в редакцию: 23.12.2014
Принята в печать:12.05.2015
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ejm3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:57

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019